# SDR AALA991639

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 59104475071
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1869 - NOSE GEAR FAILED TO RETRACT AFTER TAKEOFF.  RETURNED AND LANDED DFW WITHOUT INCIDENT.  RE-PACKED NOSE LANDING GEAR STRUT PER MM.  AIRCRAFT FLEW FUNCTIONAL CHECK FLIGHT AND NOSE LANDING GEAR OPERATED NORMAL.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
